# SDR DALA2017041903197

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 66,270 hours, 47,366 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LT AND RT SIDE LEADING EDGE SKINS AND SPARS CRACKED.  REPAIRED IAW AMOC 17-080, & 17-081. COMPLIED WITH PRI 557746-14 REV 0, 1, & 2, AND ERA 557746-14 AD, REV 0.
